# SDR SWAA2022031550235

- Difficulty date: August 20, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT BULKHEAD STRUCTURE STA 500D LOWER CHORD LBL 20-RBL 24 WL 157 HAS CORROSION ON UPPER SURFACE / EVALUATED CORROSION ON LOWER BULKHEAD SUPPORT AT BS 500D IN FWD CARGO COMPARTMENT; NO PUBLISHED LIMITS. REMOVED AND REPLACED SUPPORT IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A9481 REV -
